# SDR AT9900546

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE RIGHT WING LEADING EDGE PANEL NR 1219A CORRODED AND ANGLE SUPPORT CHAFFED.  REMOVED CORROSION, BLEND OUT GOUGE, FABRICATED DOUBLER, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-2, AND 57-01 FIG 1.
